12,000

We have over 12,000 students, from over 100 countries, within one of the safest campuses in the UK

97%

97% of Lancaster students go into work or further study within six months of graduating

Home > Research > Publications & Outputs > Simple approximation of the singular probabilit...
View graph of relations

« Back

Simple approximation of the singular probability distribution in a nonadiabatically driven system.

Research output: Contribution to journalJournal article

Published

<mark>Journal publication date</mark>19/08/2002
<mark>Journal</mark>Physical Review E
Issue2
Volume66
Pages021108
<mark>Original language</mark>English

Abstract

Singular behavior and the formation of plateaus in the probability distribution in a nonadiabatically driven system are investigated numerically in the weak noise limit. A simple extension of the recently introduced logarithmic susceptibility theory is proposed to construct an approximation of the nonequilibrium potential that is valid throughout whole of the phase space.